# SDR UALA2012082104668

- Difficulty date: August 20, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 44,168 hours, 16,782 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 422082400
- Part serial: 1398
- Condition: Faulty
- Location: Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELAC 1 FAULT, CFDS SHOWS "THS ACTR SERVO MOTOR 2 9CE OF ELAC 1".  WITH ELAC 1 PITCH FAULT DISPLAYED ON UPPER ECAM. -WORK WITH TSM 27-93-00-810-845A. SEE IPC 27-92-08-3C ITEM 32.  REPLACED PITCH TRIM ACTUATOR MOTOR 2 SPLY RELAY (36-CE-2) PER TSM 27-93-00-810-845-A.  OPERATIONAL TEST PER AMM IS GOOD.  STARTED BOTH ENGINES IN ORDER SIMULATE FAULT CONDITIONS.  NO FAULTS.
